Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216236, 7 pages
http://dx.doi.org/10.1155/2013/216236
Research Article

On Strong Convergence for Weighted Sums of a Class of Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 5 February 2013; Accepted 27 February 2013

Academic Editor: Simeon Reich

Copyright © 2013 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Chongfeng Lan, “Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of -Mixing Random Variables,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Lulu Zheng, Zluyong Chen, Xuejun Wang, and Chen Xu, “On complete convergence of weighted sums under extended negative dependence,” Journal of University of Science and Technology of China, vol. 44, no. 6, pp. 462–467, 2014. View at Publisher · View at Google Scholar
  • Xuejun Wang, Shuhe Hu, and Andrei Volodin, “General results of complete convergence and complete moment convergence for weighted sums of some class of random variables,” Communications in Statistics - Theory and Methods, vol. 45, no. 15, pp. 4494–4508, 2016. View at Publisher · View at Google Scholar
  • Aiting Shen, Mei Yao, Wenjuan Wang, and Andrei Volodin, “Exponential probability inequalities for WNOD random variables and their applications,” Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas, vol. 110, no. 1, pp. 251–268, 2016. View at Publisher · View at Google Scholar
  • Zhiyong Chen, Haibin Wang, Shuhe Hu, and Xuejun Wang, “Strong convergence for weighed sums of negatively superadditive dependent random variables,” Kybernetika, vol. 52, no. 1, pp. 52–65, 2016. View at Publisher · View at Google Scholar